# SDR ASAA2021041734612

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N562AS
- Make and model: Boeing 737890
- Aircraft serial: 35091
- Aircraft time: 53,725 hours, 15,912 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Fmc
- Condition: Failed
- Location: First Officer'S
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

F/O FMC DISPLAY HAS FAILED. GROUNDED - YES. CYCLED MCDU CIRCUIT BREAKER PER B737-800 FIM 34-61 TASK 804 OPS CHECK NORMAL.
